# SDR ABXA040084

- Difficulty date: February 18, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 57,773 hours, 59,653 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 591140311
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET ROW FOUND CRACKED AT STA 76.550 UNDER CO-PILOT'S WINDSHIELD WIPER BETWEEN APPROXIMATELY LONGERON 3 AND 4 RIGHT.  REPAIRED AREA IAW EA 53100075-003-2.
